How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Hasan Your Own Question
Dr. Hasan
Dr. Hasan, Doctor
Category: Medical
Satisfied Customers: 8624
Experience:  MBBS, FCPS, with experience in all fields of medicine and surgery
28983357
Type Your Medical Question Here...
Dr. Hasan is online now

Hi I have been taking some tablets for an infection in my thumb

Resolved Question:

Hi I have been taking some tablets for an infection in my thumb since yesterday and I feel like a tablt may be caught in my throat and it hurts to swallow. I have tried hot and cole drinks also I have tried coughing(which really hurts) but I can't budge it. What could I try? And is it safe to eat? Thank you
Submitted: 4 years ago.
Category: Medical
Expert:  Dr. Hasan replied 4 years ago.

HI, Thanks for your question. My name isXXXXX and I am here to help you today. I will be happy to help you with your follow-up questions also. Can you please mention the name of the tablet? Any other tablet you have taken beside that? Any sympXXXXX XXXXXke nasal obstruction, fluid trickling in throat, acid taste in mouth, respiratory difficulty etc? Regards

Customer: replied 4 years ago.
I have taken a combination of codydramol ibuprofen and an antibiotic called augmentin I have no other symptoms
Expert:  Dr. Hasan replied 4 years ago.
Jenna thanks a lot for your input. I am sorry to hear about your problem. I am an Ear, Nose and Throat specialist and would like to reassure you that tablets cannot stick in the throat. If you are able to swallow food and water even with pain, this means that you are not having anything stuck in the throat. The likely cause of your pain on swallowing and foreign body sensation in throat is inflammation of throat. This inflammation can be due to a throat infection or can be due to acid reflux in throat as a side effect of the medicines you are using. You just need to follow these steps and hopefully you will start feeling better soon.
1. Avoid codydramol ibuprofen. Use Tylenol thrice daily. It has no side effect on stomach and throat.
2. Take your tablets in between your meal. Like eat half meal, take your tablets and eat rest of the meal.
3. You can take OTC cap omeprazole 40mg once daily also.

If symptoms persist, see your doctor but hopefully will not be required. I wish you good luck that you get well soon, please ask if you have any question because our discussion always remains open so you can always ask more till you are satisfied, You can click the smiley to rate the answer. You can come back here to ask anything even after you have rated the answer. I will be glad to help you always.
Dr. Hasan and 3 other Medical Specialists are ready to help you